Hi, so I'm new here. Just recently diagnosed 2 weeks ago. I'm 23 and just now diagnosed I did really well in school up until college.I don't think I've ever studied a day in my life though. I was constantly missing classes, never trying, barely passing easy classes even with a somewhat high IQ 130. I did really well in acting classes which was all I cared about. I did graduate but in acting and had it been any other major I'm sure I would have failed out. Anyways I've been taking vyvanse 50 mg for 2 weeks and it's great. It calms me down and helps my anxiety quite a bit. I used to worry about everything now I feel normal and my head is clear. Problem is about 5-6 hours after taking it, it wears off and I get tired. Then my anxiety and add symptoms come back waaaay more than normal. Any advice on what to do? Should I see if I can bump up my dose? I am 23 male and weigh 210. I thought this medicine was supposed to last 12 hours? So have any of you had problems with vyvance rebound effect? And what did you do about it? Other than that this medicine is great, I've cleaned my car for the first time in 6 months, doing laundry regularly and my relationship with my girlfriend has improved quite a bit.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...